Follow
Luboš Pick
Luboš Pick
Charles University, Faculty of Mathematics and Physics
Verified email at karlin.mff.cuni.cz - Homepage
Title
Cited by
Cited by
Year
Optimal Sobolev imbeddings involving rearrangement-invariant quasinorms
DE Edmunds, R Kerman, L Pick
Journal of Functional Analysis 170 (2), 307-355, 2000
2312000
On embeddings between classical Lorentz spaces
M Carro, L Pick, J Soria, VD Stepanov
Mathematical Inequalities and Applications 4, 397-428, 2001
2022001
An example of a space L p (x) on which the Hardy-Littlewood maximal operator is not bounded
L Pick, M Ruzicka
Expositiones Mathematicae 19 (4), 369-371, 2001
1612001
Function spaces, 1
L Pick, A Kufner, O John, S Fucík
Function Spaces, 1, 2012
1522012
On generalized Lorentz-Zygmund spaces
B Opic, L Pick
Math. Inequal. Appl 2 (3), 391-467, 1999
1291999
Sobolev embeddings into BMO, VMO, andL
A Cianchi, L Pick
Arkiv för Matematik 36 (2), 317-340, 1998
1201998
Optimal Sobolev imbeddings
R Kerman, L Pick
Walter de Gruyter 18 (4), 535-570, 2006
1152006
Discretization and anti-discretization of rearrangement-invariant norms
A Gogatishvili, L Pick
Publicacions Matemàtiques, 311-358, 2003
1102003
Real interpolation with logarithmic functors
WD Evans, B Opic, L Pick
Akademie Vĕd C̆eské Republiky, Matematický Ústav, 1996
861996
Compactness of Hardy-type integral operators in weighted Banach function spaces
DE Edmunds, P Gurka, L Pick
Studia Mathematica 1 (109), 73-90, 1994
831994
Weighted inequalities for Hardy-type operators involving suprema
B Opic, L Pick, A Gogathisvili
Collectanea Mathematica, 227-255, 2006
822006
Weighted inequalities involving two Hardy operators with applications to embeddings of function spaces
M Carro, A Gogatishvili, J Martín, L Pick
Journal of Operator Theory, 309-332, 2008
742008
An elementary proof of sharp Sobolev embeddings
J Malý, L Pick
Proceedings of the American Mathematical Society 130 (2), 555-563, 2002
692002
Interpolation of Operators on Scales of Generalized Lorentz‐Zygmund Spaces
WD Evans, B Opic, L Pick
Mathematische Nachrichten 182 (1), 127-181, 1996
681996
A+∞ Condition
FJ Martín-Reyes, L Pick, A De La Torre
Canadian journal of mathematics 45 (6), 1231-1244, 1993
651993
Are generalized Lorentz “spaces” really spaces?
M Ćwikel, A Kamińska, L Maligranda, L Pick
Proceedings of the American Mathematical Society 132 (12), 3615-3625, 2004
632004
Higher-order Sobolev embeddings and isoperimetric inequalities
A Cianchi, L Pick, L Slavíková
Advances in Mathematics 273, 568-650, 2015
572015
A sharp rearrangement inequality for the fractional maximal operator
ВО PIC, L PICK
Studia Mathematica 138, 3, 2000
532000
Weighted Hardy and Poincaré inequalities on trees
WD Evans, DJ Harris, L Pick
Journal of the London Mathematical Society 52 (1), 121-136, 1995
501995
Optimal gaussian sobolev embeddings
A Cianchi, L Pick
Journal of Functional Analysis 256 (11), 3588-3642, 2009
492009
The system can't perform the operation now. Try again later.
Articles 1–20